# SDR CALA2015042093623

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE NR 1 & NR 2 EMER LIGHT FOUND INOPERATIVE.  RT FUSELAGE NR 1 & 2 EMER LIGHT BATTERY WIRING CHECK CARRIED OUT & FOUND NORMAL.  BATTERY CHARGER FUSE REPLACED, LIGHT LAMPS REPLACED, EMER LIGHT TEST CARRIED OUT & FOUND NORMAL IAW 33-51-04, 33-51-03 & WDM 33-51-41.
